# SDR CALA0500091

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 29,087 hours, 15,676 cycles
- System (JASC): 3150 · Central Warning
- Part: Socket
- Part number: 0881031006
- Condition: Shorted
- Location: Glareshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WITH A BURNING ODOR BEGAN COMING FROM UNDER THE CAPTAIN'S GLARESHIELD SHORTLY AFTER TAKEOFF FROM MSY.  THE AIRCRAFT WAS RETURNED TO MSY WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CAPTAIN'S AMBER MASTER CAUTION LIGHT SOCKET SHORTED.  THE SOCKET WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  NO SURROUNDING DAMAGE WAS FOUND.
